Tylenol Complete Cold, Cough & Flu Liquid Gels

Enter your email address to be notified when this product becomes available.

  
Tylenol Complete Cold, Cough & Flu Liquid Gels offer fast, effective relief from cold, cough, and flu symptoms. Each dose contains 250 milligrams of acetaminophen for relieving pain, 30 milligrams of pseudoephedrine hydrochloride for relieving nasal congestion, 100 milligrams of guaifenesin for chest congestion, and 10 milligrams of dextromethorphan hydrobromide for relief of dry cough. These liquid gels provide fast relief of nasal congestion, dry cough, headache, fever, sore throat pain, aches and pains, and chills. Plus it relieves cough with phlegm and thins and loosens mucus.

Features:
  • Relieves cold, cough, and flu symptoms
  • Contains acetaminophen pain reliever and fever reducer
  • Contains pseudoephedrine hydrochloride, a nasal decongestant
  • Contains guaifenesin, an expectorant
  • Contains dextromethorphan hydrobromide, a cough suppressant
  • Fast-acting liquid gels

Directions: Adults use only (12 years and over): Take two capsules every four to six hours. Do not exceed eight capsules per day.

Medicinal Ingredients: Each yellow daytime tablet contains: Acetaminophen 500 mg, dextromethorphan hydrobromide 10 mg, phenylephrine hydrochloride 5 mg.  Each blue nighttime tablet contains: Acetaminophen 500 mg, dextromethorphan hydrobromide 10 mg, phenylephrine hydrochloride 5 mg, chlorpheniramine maleate 2 mg.

Non-Medicinal Ingredients: D&C Yellow #10, FD&C Red #40, gelatin, polyethylene glycol, povidone, propylene glycol, water.

Caution: Keep out of the reach of children. This package contains enough medication to seriously harm a child. Do not take more than the recommended dose. Overdose may cause nervousness, dizziness, sleeplessness, or severe or possibly fatal liver damage. Consult a healthcare practitioner before use with other medications, including natural health products, prescription drugs, and non-prescription drugs; or if you have chronic alcoholism, serious kidney or liver disease, high blood pressure, heart or thyroid disease, diabetes, chronic lung disease, shortness of breath, asthma, glaucoma, an enlarged prostate, or are elderly, pregnant, or breastfeeding. Do not use with a monoamine oxidase inhibitor (MAOI, e.g. drug for depression) or for two weeks after stopping the MAOI. Persistent cough may be a sign of a serious condition. Consult a doctor if fever lasts more than three days, sore throat pain lasts more than two days, or symptoms last more than five days. If symptoms worsen or are accompanied by a high fever (>38° C) or the production of thick, yellow/green phlegm, talk to a doctor. Do not take if allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash, or itching develop.
Do not use if a blister unit is broken.
Store between 15°C and 30°C. Keep dry.  
In case of overdose: Contact a doctor or Poison Control Centre immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Tylenol Products

next Prev
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 8.28ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;